# SDR RAIA00601052

- Difficulty date: January 24, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 14,822 hours, 13,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE INSPECTION - STL - ESCAPE PATH LIGHTING ON FLOOR BY SEATS 8A AND 9A HAS A BROKEN WIRE.  MAINTENANCE REPAIRED FLOOR TRACK LIGHTING AT 8A AND 9A.
